I am not sleeping properly now for the last 8 days or so, I am feeling really lonely, my husband doesnt understand why I am a little concerned about this. I was diagnosed a year ago and he has made no attempt to read up on it at all. I feel a little scared today as last night was bad, I find myself rehearsing conversations in my head and am finding it hard to concentrate, im feeling a little paranoid that I may become depressed again. I dont feel depressed or anyuthing if anything I am happy just a little preocupied with myself and my thoughts. I feel blurry eyed, not sure what thats all about, I also feel a little disconected at times, is this the lack of sleep, just me being paranoid >? I have reduced my olanzapine 2 weeks ago and I am wounderring if this is the reason, it seem a little coincidental. Not sure what im asking I just needed to get it out of my head as I cant speak to my husband even though he is supportive he just doesnt get it.
Your conversations and my conversations should get together and have a party. The other day I was rehearsing something about what I would say if I was asked to be an expert on a radio show. >.>
I'm feeling weird too since my lithium is raised a few days ago from only 600 mg all the way up to 1200 mg. Today I felt a little zombie-ish. I am greatful I am sleeping at least, but... it is that old problem of sleep with no actual rest. Waking up feeling like I didn't sleep at all, yet somehow having more than enough energy to get through the day and not wanting to sleep. >.< This is "normal" for me. I never seem to rest.
So, I don't know what's causing your insomnia, but 8 days is a long time. I agree to call your doctor on it if you're not feeling better by Monday, since they probably are closed on weekends.
Oh, and that husband thing, that's normal. It either means denial, or he's too scared to look it up out of fear of losing you. My dad was the same way with my mom and her cancer, denial until she was gone. I'm not sure the best way to handle it.
I am reducing the olanzapine with the docs guidence I am coming off because of the weight gain, I am still on epilim, I would not adjust my meds without his say so. Im feeling really restless tonight a sort of bordom. I have no desire to go to bed but I am unable to do anything else I cant concentrate on the tv its sort of annoying, im not looking forward to another sleepless night.....ahhhhhhhhhhhhhhhh.
Some of them happen and some don't. If it's one that will happen that requires more than just one or two word responses, I have to rehearse them in my head or out loud as I'm walking up to someone because I can't think while I'm talking to plan out the conversation. When I was on the highest dose of Geodon I was sort of able to actually think while I talked and so my speech was more coherent and planned out without a need for rehearsing it. I can't remember offhand one that wouldn't ever happen that I have rehearsed before or else I would cite it as an example.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.